Cofcol Syrup and Tablets, Best Cold Cough Medicine

Cofcol is produced by Abbott, which contains Paracetamol + Pseudoeniramine Maleate + Chlorpheniramine Maleate + Dextromethorphan + Vitamin C. This cold cough medicine is being used for the comprehensive symptomatic treatment of Flu, Cough, Cold, and Fever. Cofcol Elixir relieves the following symptoms associated with Cold, Influenza, Allergies, and other Upper Respiratory Disorders which include Nasal and Sinus Congestion, Fever, Runny Nose, Sneezing, Minor Sore, Watery Eyes, General Discomfort, Coughing, Throat Pain, Headache, Body Ache and Pain. It is the best cold cough medicine for winters.

Composition

Chlorpheniramine: It is an antihistaminic agent, which contains gamma-(4-chlorophenyl)-N, N-dimethyl-2 pyridinepropanamin. It is primarily being used for the indication and treatment of advanced ovarian cancer, chronic urticaria, acute urticaria, allergic conjunctivitis, atopic dermatitis, sneezing, allergy, and also being used as an alternative medicine for the common cold.

Dextromethorphan: It is an antitussive agent and being used as a cough suppressant. It is mostly being given to dry cough.

Paracetamol: It is an active metabolite of phenacetin and containing analgesic and antipyretic properties. Paracetamol is being used for the conditions like fever, pain, headache, migraine, moderate pain, toothache. It is preferred over aspirin, because of its analgesic and antipyretic properties.

Phenylpropanola: It contains adrenergic properties and mostly being used in nasal decongestion. It is being used to treat cold, cough, congestion and urinary incontinence, etc.

Side Effects

Side Effects of chlorpheniramine (Maleate) include sinus tachycardia, jaundice, hypertension, seizures. It suppresses bone marrow; therefore you should not take chlorpheniramine for a longer period of time.

The side effect of dextromethorphan includes excitation, dizziness, vomiting, drowsiness and mental confusion, etc.

The side effect of paracetamol includes bronchospasm, blood dyscrasias, liver damage, renal tubular necrosis, skin rashes, etc.

The side effect of Phenylpropanola includes epileptic seizures, headache, nausea, chest tightness, palpitation.

Pregnancy and lactation

Do not recommend this cough cold medicine to pregnant and lactation mothers. Consult your doctor if you desperately need it.

Cofcol Syrup for Children

Cofcol Elixir Syrup

Cofcol Elixir Syrup 120ml

Cofcol Syrup 120mlParacetamo+ Pseudoeniramine+CPM
Compositions Paracetamol USP 32.3mg
Pseudoeniramine Maleate HCL USP 30mg
Chlorpheniramine Maleate USP 1mg
Dextomethorphan 10mg
Vitamin C 50mg
Symptoms and IndicatioinsFlu, Cough, Cold, Fever
Dose 1-3 years½ teaspoonful two times a day
Dose 3-6 years1 tablespoonful two times a day
Dose 6-12 years2 tablespoonful two times a day
CompanyAbbott
Retail priceRs 82.2

Cofcol Tablets for Adults

Cofcol Tablets

Cofcol Tablets

Cofcol TabletsParacetamo+ Pseudoeniramine+CPM
Compositions Paracetamol USP 32.3mg
Pseudoeniramine Maleate HCL USP 30mg
Chlorpheniramine Maleate USP 1mg
Dextomethorphan 10mg
Vitamin C 50mg
Symptoms and IndicationsFlu, Cough, Cold, Fever, Nasal Congestion
Dose 12-18 years½ tablet two times a day
Dose more than 18 years1-2 tablets two times a day
CompanyAbbott
Per tablet price Rs 8